Thread: sides coming like hell
04-04-2004, 04:16 PM #1
sides coming like hell
I asked last night about my nose bleeds; high bp. Today I did a shave down and noticed I have acne all over my forearms. What is up?
04-04-2004, 04:22 PM #2
04-04-2004, 04:23 PM #3
what are you taking?
04-04-2004, 04:25 PM #4
I am at the end of my 4th week. Could it be that the test is really starting to kick in? I am not complaining, just surprised.
04-04-2004, 04:26 PM #5
and again what are you taking w/dosages
04-04-2004, 04:27 PM #6
04-04-2004, 04:27 PM #7
Originally Posted by crazyswoll
04-04-2004, 04:31 PM #8
04-04-2004, 04:33 PM #9
Da Bull, I like the Chemically Enhanced title of yours. I am jealous.
04-04-2004, 04:34 PM #10
Yes this is my first cycle.
04-04-2004, 04:46 PM #11
Thats a pretty strong cycle for a first time user. Most people recommend just a test Enthantate cycle @500/mg a week. for the first time user and perhaps a few times after that. Sust really isnt that good either because it doesnt keep your blood levels constant. For instance injecting monday you have prop in your system but tuesday its gone and then wed its back in then thurs out, fri in sat and sun out. That isnt all that good for your muscle building
04-04-2004, 04:52 PM #12
At the time, that was the only test I was able to get. But yes, next cylce will have a test base of test enthantate. Thanks for the info though.
04-04-2004, 04:58 PM #13
yesterday i exp my first nose bleed of this cycle, felt like crap all day and had to take 5 naps bp was crazy high idk if 50mgs day d bol is worth it with the change from feeling like a million buks to feeling like sh!t
04-04-2004, 05:03 PM #14
I feel ya Barbarian. Are you able to sleep? I have been taking melatonin and tylanol PM to be able to sleep.
04-04-2004, 05:23 PM #15
be happy, you got good gear
04-04-2004, 05:27 PM #16Anabolic Member
- Join Date
- Jan 2003
i think some of it depends on the person. like my buddy get crater size acne from his gear,,god aweful,taking all kinds of RX sh*t for right now. me, i get stretch marks from heLL and started to grow facial hair....
04-04-2004, 05:52 PM #17
Too much for a first cycle. I'm on week 8 of a test only cycle right now and the only side I have seen is bloat, which is easy to take care of.
04-04-2004, 06:28 PM #18
04-04-2004, 06:50 PM #19
i work second shift so i stay up late but going to sleep at 4am is becomeing annoying, this is my 4th cycle but the first with tren in it and with d bol this high might be the combo of test d bol fina but idk
04-04-2004, 07:07 PM #20Junior Member
- Join Date
- Mar 2004
04-04-2004, 09:52 PM #21
04-04-2004, 10:38 PM #22
04-04-2004, 10:40 PM #23
it could be the dbol making you break out, i know it gave me more probs than test did.... 250 mgs m,w,f is fine for muscle building and semi stable blood levels...
mabye start using an antibacterial soap on your body and mabye go tanning, even though i hate the idea of tanning
good luck on the cycle, it sounds like your gear is legit at least!
04-04-2004, 11:35 PM #24
How is this for my first cycle?
Weeks 1-13 Test E. 500mg/week
Weeks 1-12 Deca 400mg/week
Weeks 10-15 Winstrol 50mg/ED
Weeks 1-14 Nolvadex 10mg/ED
15-18 Nolvadex 20mg/ED
Weeks 1-15 L-dex .25mg/ED
Weeks 15-18 Clomid: Day 1 300mg, Day 2-11 100mg/ED, Day 12-21 50mg/ED
I think I'm gonna do some prop weeks 1-4 100mg EOD
04-04-2004, 11:51 PM #25
is that a joke???
if it isn't...i suggest you change it. I didnt take the guy's here advice and did two compounds for my first cycle (see below) and now i wish i wouldn't have. these headaches/nosebleeds suck a$$.
04-04-2004, 11:56 PM #26
nope no joke... just test deca and a little winny near the end... if I see any problems with the 2 then I won't drop the winny in but if all goes well then I will... and I am going to try to keep my bp down with a low sodium diet and using the l-dex... the prop is still in the questionable area... but what could the downside be??? I guess too much test and some sides... but I'll have extra Nolva and L-dex on hand.... I might get some BP meds before I start just incase...
04-04-2004, 11:57 PM #27
O and by the way... your using EQ.... I wanted to also but decided not to only because of the related BP issues... some people say deca has some too but it is related more to the water retention from what I understand... so low water retention= low bp...
04-05-2004, 12:00 AM #28
04-05-2004, 12:03 AM #29
ok... so how much l-dex should I take to combat it? .5mg per day?
04-05-2004, 12:07 AM #30Originally Posted by 100%NATURAL-theGH
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)